# SDR DALA2022110107072

- Difficulty date: October 27, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,248 hours, 19,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENT INFOMATION' SHIP 178 RH OUTBOARD TE FLAP DMG DENT. DENT MEASURES ROUGHLY 4X6.5". DMG LOCATED 11.5" FROM T/E OF FLAP AND 16" FROM FLAP TRACK FAIRING. CORRECTIVE ACTION: INSALLE PERM REPAIR PER ERA603346-14 REV 0 SECT III OK TO CLOSE MON (9380177)
